# SDR DHL2003801061

- Difficulty date: April 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING-CTR L/E FORMER CRACKED 0.500, STA XFS. 360.250.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1 SRM 51-1-20D PG 21.  STOP DRILLED CRACK IAW SRM 57-2-0 PG 9-10.  FABRICATED REINFORCING ANGLE (2024-T3 AL0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE AND NEW FASTENERS IAW SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
